# SDR AALA201704109029

- Difficulty date: April 7, 2017
- Submitted: April 11, 2017
- Operation: Air carrier
- Aircraft: N381AN
- Make and model: Boeing 767323
- Aircraft serial: 25450
- Aircraft time: 96,057 hours, 15,330 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Ufi
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  LEFT CENTER FUEL PUMP IS INOPERATIVE.  LIGHT ILLUMINATED WITH EICAS MESSAGE.  TURNED OFF PUMP FOR TAKEOFF.  ACCOMPLISHED FIM 28-22-99 WITH NO FAULTS FOUND.  ACCOMPLISHED RESET OF THE UNIVERSAL FAULT INTERRUPTER.  OPERATIONAL CHECK GOOD. (CLOSED)
